# SDR TWAA9810503

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 603 - DURING TAKEOFF, CABIN ATTENDANT NOTICED SMOKE AT OVERHEAD GALLEY LIGHT.  REPLACED LAMP.  SUSPECTED OVEN RESIDUE.  (M)
